# SDR ASOA2014111411652

- Difficulty date: October 19, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 15127
- Aircraft time: 17,659 hours, 11,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BS 349-364, STR 27L HAS CORROSION DAMAMGE.  CORROSION DAMAGE ON LT INTERCOSTAL FS 349.0-FS 364.0, STR27 EXCEEDS THE ALLOWABLE DAMAGE LIMITS OF SRM 53-21-23-101-003-A01, FIG 53-21-23-991-808.  R & R INTERCOSTAL REF SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG SH670-32050.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
